Title: Iterates of the infinitesimal generator and space-time harmonic polynomials of a Markov process
Authors: Barrieu, P ×
Schoutens, Wim #
Issue Date: 2006
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:186 issue:1 pages:300-323
Abstract: We relate iterates of the infinitesimal generator of a Markov process to space-time harmonic functions. First, we develop the theory for a general Markov process and create a family a space-time martingales. Next, we investigate the special class of subordinators. Combinatorics results on space-time harmonic polynomials and generalized Stirling numbers are developed and interpreted from a probabilistic point of view. Finally, we introduce the notion of pairs of subordinators in duality, investigate the implications on the associated martingales and consider some explicit examples. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science